# SDR FOTR20006NR2028

- Difficulty date: February 10, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300
- Component: Elevator
- Component part number: 6572798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SKIN WORN THRU AT ELEV STA 78 NEAR CENTER OF ELEVATOR.  REPAIRED ON FASI WO 20006, N/R 02028.  INSTALLED REPAIR DOUBLER ON RIGHT ELEVATOR LOWER SURFACE AT ELEV STA 78, IAW B727 SRM 55-20-3 FIG 4, REV 102.  MATERIAL USED: 2024-T3, DIM; 4.325 BY 3.0 BY 0.032.  NEW ELEVATOR MOMENT IS 120.9 IN LBS, IS WITHIN LIMIT IAW B727 SRM 51-80.
